Skip to main content

Coefficient bounds and differential subordinations for analytic functions associated with starlike functions

Abstract

The aim of the present paper is to study some coefficient problems for certain classes associated with starlike functions such as sharp bounds for initial coefficients, logarithmic coefficients, Hankel determinants and Fekete–Szegö problems. Moreover, we obtain some geometric properties as applications of differential subordinations.

This is a preview of subscription content, access via your institution.

Fig. 1

References

  1. 1.

    Adegani, E.A., Bulboacă, T., Motamednezhad, A.: Simple sufficient subordination conditions for close-to-convexity. Mathematics 241, 1–9 (2019)

    Google Scholar 

  2. 2.

    Adegani, E.A., Cho, N.E., Jafari, M.: Logarithmic coefficients for univalent functions defined by subordination. Mathematics 408, 1–12 (2019)

    Google Scholar 

  3. 3.

    Ali, R.M., Ravichandran, V., Seenivasagan, N.: Coefficient bounds for p-valent functions. Appl. Math. Comput. 187(1), 35–46 (2007)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Bieberbach, L.: Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitkreises vermitteln. S.-B. Preuss. Akad. Wiss. 940–955 (1916)

  5. 5.

    Bulboacă, T.: On some classes of differential subordinations. Studia Univ. Babeş-Bolyai Math. 31, 45–50 (1986)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    De Branges, L.: A proof of Bieberbach conjecture. Acta Math. 154, 137–152 (1985)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Cho, N.E., Adegani, E.A., Bulut, S., Motamednezhad, A.: The second Hankel determinant problem for a class of bi-close-to-convex functions. Mathematics 7, 1–9 (2019)

    Google Scholar 

  8. 8.

    Goel, P., Sivaprasad Kumar, S.: Certain class of starlike functions associated with modified sigmoid function. Bull. Malays. Math. Sci. Soc. 43, 957–991 (2020)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Kanas, S., Adegani, E.A., Zireh, A.: An unified approach to second Hankel determinant of bi-subordinate functions. Mediterr. J. Math. 233, 1–12 (2017)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Kanas, S., Masih, V.S., Ebadian, A.: Relations of a planar domains bounded by hyperbolas with families of holomorphic functions. J. Inequal. Appl. 246, 1–14 (2019)

    MathSciNet  Google Scholar 

  11. 11.

    Kanas, S., Masih, V.S. Ebadian, A.: Relations of a planar domain bounded by hyperbola with family of holomorphic functions (II). preprint

  12. 12.

    Kayumov, I.R.: On Brennan’s conjecture for a special class of functions. Math. Notes 78, 498–502 (2005)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Kuroki, K., Owa, S.: Notes on new class for certain analytic functions. RIMS Kokyuroku 21–25 (2011)

  14. 14.

    Lee, S.K., Ravichandran, V., Supramaniam, S.: Bounds for the second Hankel determinant of certain univalent functions. J. Inequal. Appl. 281, 1–17 (2013)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Ma, W.C., Minda, D.: A unified treatment of some special classes of univalent functions. In Proceedings of the Conference on Complex Analysis (Tianjin, 1992), pp. 157–169. International Press, Cambridge, MA, USA (1992)

    Google Scholar 

  16. 16.

    Mendiratta, R., Nagpal, S., Ravichandran, V.: On a subclass of strongly starlike functions associated with exponential function. Bull. Malays. Math. Sci. Soc. 38(1), 365–386 (2015)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Milin, I.M.: Univalent functions and orthonormal systems. Amer. Math. Soc. Transl. of Math. Monogr. 49, Proovidence, RI (1977)

  18. 18.

    Milin, I.M.: On a property of the logarithmic coefficients of univalent functions. In: Metric Questions in the Theory of Functions, pp. 86–90. Naukova Dumka, Kiev (1980). (in Russian)

    Google Scholar 

  19. 19.

    Milin, I.M.: On a conjecture for the logarithmic coefficients of univalent functions. Zap. Nauch. Semin. Leningr. Otd. Mat. Inst. Steklova 125, 135–143 (1983). (in Russian)

    MathSciNet  MATH  Google Scholar 

  20. 20.

    Miller, S.S., Mocanu, P.T.: Differential Subordinations, Theory and Applications. Marcel Dekker Inc., New York, NY, USA (2000)

    MATH  Google Scholar 

  21. 21.

    Motamednezhad, A., Bulboacă, T., Adegani, E.A., Dibagar, N.: Second Hankel determinant for a subclass of analytic bi-univalent functions defined by subordination. Turkish J. Math. 42, 2798–2808 (2018)

    MathSciNet  MATH  Google Scholar 

  22. 22.

    Nunokawa, M., Sokół, J.: On some differential subordinations. Studia Sci. Math. Hungar. 54, 436–445 (2017)

    MathSciNet  MATH  Google Scholar 

  23. 23.

    Nehari, Z.: Conformal Mapping. McGraw-Hill, New York, NY, USA (1952)

    MATH  Google Scholar 

  24. 24.

    Pommerenke, Ch.: On the coefficients and Hankel determinants of univalent functions. J. Lond. Math. Soc. 1(1), 111–122 (1966)

    MathSciNet  MATH  Google Scholar 

  25. 25.

    Pommerenke, Ch.: On the Hankel determinants of univalent functions. Mathematika 14(1), 108–112 (1967)

    MathSciNet  MATH  Google Scholar 

  26. 26.

    Prokhorov, D.V., Szynal, J.: Inverse coefficients for \((\alpha; \beta )\)-convex functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A. 35, 125–143 (1981)

    MathSciNet  MATH  Google Scholar 

  27. 27.

    Raina, R.K., Sokół, J.: Some properties related to a certain class of starlike functions. C. R. Acad. Sci. Paris Ser. I 353(11), 973–978 (2015)

    MathSciNet  MATH  Google Scholar 

  28. 28.

    Robertson, M.S.: A remark on the odd-schlicht functions. Bull. Am. Math. Soc. 42, 366–370 (1936)

    MathSciNet  MATH  Google Scholar 

  29. 29.

    Sokół, J., Stankiewicz, J.: Radius of convexity of some subclasses of strongly starlike functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. 19, 101–105 (1996)

    MathSciNet  MATH  Google Scholar 

  30. 30.

    Srivastava, H.M., Răducanu, D., Zaprawa, P.: A certain subclass of analytic functions defined by means of differential subordination. Filomat 30, 3743–3757 (2016)

    MathSciNet  MATH  Google Scholar 

  31. 31.

    Srivastava, H.M., Raza, N., AbuJarad, E.S., Srivastava, G., AbuJarad, M.H.: Fekete-Szegő inequality for classes of \((p, q)\)-Starlike and \((p, q)\)-convex functions. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 113(4), 3563–3584 (2019)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The authors would like to express their thanks to the referees for their constructive advices and comments that helped to improve this paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ebrahim Analouei Adegani.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Funding

The third author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (No. 2019R1I1A3A01050861).

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ebadian, A., Bulboacă, T., Cho, N.E. et al. Coefficient bounds and differential subordinations for analytic functions associated with starlike functions. RACSAM 114, 128 (2020). https://doi.org/10.1007/s13398-020-00871-x

Download citation

Keywords

  • Coefficient estimates
  • Differential subordination
  • Starlike, convex, and univalent functions
  • Hankel determinant
  • Fekete–Szegő problem

Mathematics Subject Classification

  • Primary 30C45
  • Secondary 30C80